# SDR SWAA2019061233576

- Difficulty date: May 28, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 43,895 hours, 28,749 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB MAIN WHEEL WELL INTERIOR SIDE CRACKED AT BS. 663, RBL 25 TO RBL 45.          / REPAIRED WEB 5 IAW SRM.
